# SDR MWEA98293

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 9911991
- Condition: Corroded
- Location: Bs 1038-1086
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR CUTOUT LEFT HAND JAMB HOLE L-ANGLE WAS FOUND CORRODED FROM STA 1038 TO 1086.  REMOVED AND REPLACED DAMAGED SECTION OF JAMB.
